2 doctors weighed in:
Which blood pressure meds cause e.D.?
2 doctors weighed in

Dr. Michio Abe
Internal Medicine
1 doctor agrees
In brief: BP meds & ED
First of all, high bp, especially high systolic bp, is not good for your erectile function.
If you are older, this is especially so. Diuretics such as hydrochlorothiazide and spironolatone as well as beta-blockers such as atenolol can cause erection problems. There are some BP meds that may help you with erectile function, including arbs such as losartan and Alpha blockers such as doxazosin.

In brief: BP meds & ED
First of all, high bp, especially high systolic bp, is not good for your erectile function.
If you are older, this is especially so. Diuretics such as hydrochlorothiazide and spironolatone as well as beta-blockers such as atenolol can cause erection problems. There are some BP meds that may help you with erectile function, including arbs such as losartan and Alpha blockers such as doxazosin.
Dr. Michio Abe
Dr. Michio Abe
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors